2ww cramps and pains

Hi all

I am 6dp3dt and I'm getting what I hope is side effects from the progesterone and pessaries so hoping for advice from all that's been through it or currently going through the it..I'm getting cramps but some sharp pains started yesterday on the right side where the embryo was planted. Just about an hour ago I had a dizzy spell after what I can only describe as a hot flush.

Thanks for reading and thanks for advice in advance


4 Replies

  • Hi JamJar (sorry if I've replied twice here, it said my last attempt failed) sorry to hear you're feeling unwell. I had a very similar experience at 6dp2dt, came over very hot (was sweating from my head and hands), was very dizzy and my vision went. It was really scary at the time but thankfully only lasted a few minutes. I'm pretty sure it was side effects from the progesterone but I called the clinic for reassurance to be told that people don't usually 'bother' them with these things. They said it could have been anything from low blood pressure to side effects to implantation so who the heck knows?! Call your clinic tomorrow, I'm sure they will be more helpful than mine and in the meantime stay rested and hydrated. Hope you're feeling better soon x x x

  • That's shocking the way they spoke to you. I have tomorrow off work so plan on resting so will call my clinic just to safe but I do think it's nothing to worry I hope. My mind just races and automatically think the worst. It's been a long road getting to this point probably like a lot of us. Thanks for the reply it helps knowing others have experienced the same xxx

  • Hi I really hope it's a positive sign for you. When I got my BFP I vividly remember getting a hot flush at 8dp2dt. Being hot from the progesterone can be normal but I found that more on a night. Take it easy till OTD and good luck x

  • Thanks poochi xx

You may also like...